# SDR CA040602004

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 9795804
- Condition: Gouged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LOW LIMIT VALVE WAS OBSERVED TO STICK IN AN OPEN POSITION AND WOULD NOT MODULATE. AFTER REMOVAL OF THE VALVE THE BUTTERFLY WAS FOUND TO BE SCRAPING AGAINST THE BODY OF THE VALVE.ANOTHER VALVE WITHTHIS CONDITION HAD PREVIOUSLY BEEN FOUND TO SHEAR THE BUTTERFLY SHAFT COMPLETLY. REF. SDR 2004051401.
